# SDR BSYR20131127001

- Difficulty date: November 27, 2013
- Submitted: November 28, 2013
- Operation: General aviation
- Aircraft: N31WR
- Make and model: Lear 35A
- Aircraft serial: 313
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO FTY, CREW DID NOT HAVE LT MLG DOWN LOCK INDICATION AFTER GEAR SELECTED DOWN.  CREW DIVERTED TO ATL, PROCEEDED TO BLOW THE LG DOWN & LANDED SAFELY AT ATL WITHOUT INCIDENT.  MAINTENANCE IS INSPECTING.
